Feb 17, 2012
i have been on lamivudine for a month. during which i missed my period.is this normal?
Response from Dr. Henry
Lamivudine doesnt ordinarily have a major impact onthe menstrual cycle though it is possible-recommend discussing with your doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Symptom Of Acute HIV Infection?
- Risks Of Contracting HIV From Picking Your Nose
- Herpes After Sex With Sex Worker Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Penis Discharge After Licking Genital Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.